# SDR DALA2022122308327

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Condition: Cracked
- Location: Rt Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK FUEL TANK STRINGER U9 LOCATED BTW RIB 21 AND RIB 22 AT RT WING. PERFORMEDREPAIR INSTRUCTIONS ON FUEL TANK STRINGER U9 LOCATED BTW RIB 21 AND RIB 2 AT RT WING AS PER ER/A 602650-14.
